# SDR DALA2023010900146

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 77,244 hours, 10,175 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

4L DOOR SHOWS ARMED BUT IS CONFIRMED DISARMED ON GROUND.   T/S. TEST OK NO PRESENT FAULTS. ALL INDICATIONS CORRECT.
